Erratum to: On elliptic systems in$R$^{$n$}

Robert B. Lockhart University of Notre Dame, Notre Dame, IN, USA Robert C. McOwen Northeastern University, Boston, MA, USA

TBD mathscidoc:1701.331654

Acta Mathematica, 153, (1), 303-304, 1984.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:03 uploaded by actaadmin ] [ 68 downloads ] [ 0 comments ] [ Cited by 4 ]
@inproceedings{robert1984erratum,
  title={Erratum to: On elliptic systems in$R$^{$n$}},
  author={Robert B. Lockhart, and Robert C. McOwen},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203303330849363},
  booktitle={Acta Mathematica},
  volume={153},
  number={1},
  pages={303-304},
  year={1984},
}
Robert B. Lockhart, and Robert C. McOwen. Erratum to: On elliptic systems in$R$^{$n$}. 1984. Vol. 153. In Acta Mathematica. pp.303-304. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203303330849363.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved